# SDR HNAA0700198

- Difficulty date: June 9, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 56,486 hours, 64,473 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Web
- Part number: 85540112101
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB FOUND CORRODED ON FORE RUDDER MID HINGE.  WEB ON FORE RUDDER MID HINGE LOCALLY FABRICATED AS PER DRAWING NUMBER 85540112, INSTALLATION CARRIED OUT ON WORK CARD SEQ 3041.
